# SDR ASOA2015022312267

- Difficulty date: January 27, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,189 hours, 9,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SILL CORRODED AT FS 319.70 AND RBL 40.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01, REPLACEMENT REQUIRED.  REMOVED RT FLOOR SILL BETWEEN FS 280-FS 319.70 IAW SRM 51-42-06-001-001, SRM 51-42-13-001-001 AND SRM 51-42-21-001-001.  LOCATED AND DRILLED NEW FLOOR SEAL IAW SRM TASK 51-40-11-001-001-A01.  COMPLETED INSTALLATION OF NEW FLOOR SILL FROM STA 280-319 IAW DWG SH690-32170 AND SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
